# SDR 2017F00012

- Difficulty date: December 23, 2016
- Submitted: December 24, 2016
- Operation: General aviation
- Aircraft: N506PH
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- Aircraft time: 27,642 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Abrasion Strip
- Condition: Delaminated
- Location: Tail Rotor Blade
- Part time: 1,644 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND TAIL ROTOR BLADE LEADING EDGE ABRASION STRIP DELAMINATED.
